# SDR AALA20190507002

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 7,654 hours, 2,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 81361
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REPORTED LOWER EMERGENCY EXIT LIGHT SIGN BROKEN. MAINTENANCE REPLACED LOWER EMERGENCY EXIT SIGN ASSEMBLY AT R1 DOOR PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
